. Large-time-behavior, The above results are sufficient to get the large time behavior for (4.1)-(4.2)

O. Alvarez and A. Tourin, Viscosity solutions of nonlinear integro-differential equations, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.13, issue.3, pp.293-317, 1996.
DOI : 10.1016/S0294-1449(16)30106-8

M. Bardi, D. Lio, and F. , On the Strong Maximum Principle for Fully Nonlinear Degenerate Elliptic Equations Arch, Math, vol.73, issue.4, pp.276-285, 1999.

G. Barles, Solutions de Viscosité desÉquationsdes´desÉquations de Hamilton-Jacobi Collection Mathématiques et Applications " de la SMAI, 1994.

G. Barles, A Short Proof if the C 0,? ?regularity of Viscosity Subsolutions for Superquadratic Viscous Hamilton-Jacobi Equations and Applications Nonlinear Analysis, pp.31-47, 2010.

G. Barles, A Weak Bernstein Method for Fully Nonlinear Elliptic Equations, Diff. and Integral Equations, pp.241-262, 1991.

G. Barles, E. Chasseigne, and C. Imbert, Hölder continuity of solutions of secondorder non-linear elliptic integro-differential equations, J. Eur. Math. Soc. (JEMS), vol.13, pp.1-26, 2011.

G. Barles, E. Chasseigne, A. Ciomaga, and C. Imbert, Lipschitz regularity of solutions for mixed integro-differential equations, Journal of Differential Equations, vol.252, issue.11, pp.6012-6060, 2012.
DOI : 10.1016/j.jde.2012.02.013

URL : https://hal.archives-ouvertes.fr/hal-00608848

G. Barles, E. Chasseigne, A. Ciomaga, and C. Imbert, Large time behavior of periodic viscosity solutions for uniformly parabolic integro-differential equations, Calculus of Variations and Partial Differential Equations, vol.44, issue.9, pp.283-304, 2014.
DOI : 10.1007/s00526-013-0636-2

URL : https://hal.archives-ouvertes.fr/hal-00743751

G. Barles and C. Imbert, Second-order elliptic integro-differential equations: viscosity solutions' theory revisited, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.25, issue.3, pp.567-585, 2008.
DOI : 10.1016/j.anihpc.2007.02.007

URL : https://hal.archives-ouvertes.fr/hal-00130169

G. Barles, S. Koike, O. Ley, and E. Topp, Regularity results and large time behavior for integro-differential equations with coercive Hamiltonians, Calculus of Variations and Partial Differential Equations, vol.39, issue.8, pp.539-572, 2015.
DOI : 10.1007/s00526-014-0794-x

URL : https://hal.archives-ouvertes.fr/hal-00980228

G. Barles and B. Perthame, Exit Time Problems in Optimal Control and Vanishing Viscosity Method, SIAM Journal on Control and Optimization, vol.26, issue.5, pp.1133-1148, 1988.
DOI : 10.1137/0326063

G. Barles and P. Souganidis, On the large time behavior of solutions of Hamilton- Jacobi equations SIAM, J. Math. Anal, vol.31, issue.4, p.925939, 2000.

G. Barles and P. Souganidis, Space-Time Periodic Solutions and Long-Time Behavior of Solutions to Quasi-linear Parabolic Equations, SIAM Journal on Mathematical Analysis, vol.32, issue.6, pp.1311-1323, 2001.
DOI : 10.1137/S0036141000369344

G. Barles, E. Topp, and . Existence, Existence, Uniqueness, and Asymptotic Behavior for Nonlocal Parabolic Problems with Dominating Gradient Terms, SIAM Journal on Mathematical Analysis, vol.48, issue.2
DOI : 10.1137/140967192

URL : https://hal.archives-ouvertes.fr/hal-00985958

G. Barles and E. Topp, Lipschitz regularity for censored subdiffusive integro-differential equations with superfractional gradient terms, Nonlinear Analysis, vol.131, pp.3-31, 2016.
DOI : 10.1016/j.na.2015.05.013

URL : https://hal.archives-ouvertes.fr/hal-01081722

S. Bernstein, Sur la généralisation du probléme de Dirichlet, I Math, Ann, vol.62, issue.69, pp.253-271, 1906.

I. Capuzzo-dolcetta, F. Leoni, and A. Porretta, H??lder estimates for degenerate elliptic equations with coercive Hamiltonians, Transactions of the American Mathematical Society, vol.362, issue.9, pp.4511-4536, 2010.
DOI : 10.1090/S0002-9947-10-04807-5

A. Ciomaga, On the Strong Maximum Principle for Second Order Nonlinear Parabolic Integro-Differential Equations Advances in Diff, Equations, vol.17, pp.635-671, 2012.

J. Coville, Maximum principles, sliding techniques and applications to nonlocal equations, Electronic Journal of Differential Equations, vol.2007, issue.68, pp.1-23, 2007.

J. Coville, Remarks on the Strong Maximum Principle for Nonlocal Operators Electron, J. Differential Equations, issue.66, pp.1-10, 2008.

M. G. Crandall, H. Ishii, and P. Lions, user's guide to viscosity solutions\\ of second order\\ partial differential equations, Bulletin of the American Mathematical Society, vol.27, issue.1, pp.1-67, 1992.
DOI : 10.1090/S0273-0979-1992-00266-5

D. Lio and F. , COMPARISON RESULTS FOR QUASILINEAR EQUATIONS IN ANNULAR DOMAINS AND APPLICATIONS1*, Communications in Partial Differential Equations, vol.24, issue.1-2, pp.283-323, 2002.
DOI : 10.1006/jdeq.1994.1162

D. Neza, E. Palatucci, G. Valdinoci, and E. , Hitchhiker??s guide to the fractional Sobolev spaces, Bulletin des Sciences Math??matiques, vol.136, issue.5, pp.521-573, 2012.
DOI : 10.1016/j.bulsci.2011.12.004

G. Galise, S. Koike, O. Ley, and A. Vitolo, Entire solutions of fully nonlinear elliptic equations with a superlinear gradient term, Journal of Mathematical Analysis and Applications, vol.441, issue.1
DOI : 10.1016/j.jmaa.2016.03.083

URL : https://hal.archives-ouvertes.fr/hal-01166915

J. Frehse, On the regularity of solutions to elliptic differential inequalities Mathematical techniques of optimization, control and decision, p.91109, 1981.

D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, 2001.

H. Ishii, Perron's Method for Hamilton-Jacobi Equations. Duke Math, J, vol.55, pp.369-384, 1987.

H. Ishii, On Uniqueness and Existence of Viscosity Solutions of Fully Nonlinear Second-Order Elliptic PDEs Comm, Pure Appl. Math, vol.42, issue.1, p.1545, 1989.

H. Ishii and P. L. Lions, Viscosity Solutions of Fully Nonlinear Second-Order Elliptic Partial Differential Equations J. Differential Equations, pp.26-78, 1990.

R. Jensen, The Maximum Principle for Viscosity Solutions of Fully Nonlinear Second Order Partial Differential Equations Arch, Rational Mech. Anal, vol.101, issue.1, p.127, 1988.

J. M. Lasry and P. L. Lions, Nonlinear elliptic equations with singular boundary conditions and stochastic control with state constraints, Mathematische Annalen, vol.56, issue.4, pp.583-630, 1989.
DOI : 10.1007/BF01442856

O. Ley and V. D. Nguyen, Gradient bounds for nonlinear degenerate parabolic equations and application to large time behavior of systems, Nonlinear Analysis, vol.130, pp.76-101, 2016.
DOI : 10.1016/j.na.2015.09.012

URL : https://hal.archives-ouvertes.fr/hal-01022962

P. L. Lions, Generalized solutions of Hamilton-Jacobi equations, 1982.

T. T. Tchamba, Large Time Behavior of Solutions of Viscous Hamilton-Jacobi Equations with Superquadratic Hamiltonian, Asymptot. Anal, vol.66, pp.161-186, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00371068

. Guy and . Barles@lmpt, univ-tours.fr Olivier Ley: IRMAR, INSA de Rennes, 35708 Rennes, FRANCE. olivier.ley@insa-rennes, Casilla, vol.307